# SDR MALA954362

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Lack Of Lube
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3377 - ON APPROACH TO DTW, THE LEFT GEAR DOWN LIGHT DIDN'T ILLUMINATE AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR AND RECEIVED A NORMAL INDICATION.  MAINTENANCE CLEANED AND LUBED THE GEAR DOWN SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (W)
